Stomach upset and diarrhea after masturbation. Scared about this
User rating for this question
Posted Tue, 22 May 2012 in Digestion and Bowels
Answered by Dr. Ketan Vagholkar 3 hours later
Masturbation has nothing to do with the stomach. The feeling which you are experiencing has no relation to any organic disease of the stomach. The diarrhoea mostly is due to a alteration in eating habit or even a stress mediated phenomenon. It is just a stress response or perhaps a sort of guilt feeling which quite a number of young males experience during masturbation. You need not worry about it at all.
People also viewed
- Stomach upset after pork
- Stomach upset and diarrhea after masturbation scared about this
- If breast cancer has spread to the lymph nodes is it terminal
- I was just prescribed morphine sr how long does it take to
- What causes stomach upset and nausea during masturbation
- Im 15 and weigh 7st 10
- Is black, tarry stools a side effect of flutamide?
- Im peeing orangey red an im pregnant
- Im super bloated and my period wont stop
- Stomach upset after iui
- Is clay-colored stools a side effect of ibuprofen?
- Is clay-colored stools a side effect of glyburide?
- How to treat a stomach upset with diarrhea
- Is light-colored stools a side effect of intron a?
- Is pounding in the ears a side effect of dexilant?